MathSciNet Relay Station
MathSciNet bibliographic data
MR1363174 (97d:16043) 16W25 (16N60 16U80)
Lanski, Charles An Engel condition with derivation for left ideals. Proc. Amer. Math. Soc. 125 (1997), no. 2, 339–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement